American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57M25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 197 found      Go to page: 1 2 3 4 5 > >>

[31] Sangbum Cho and Darryl McCullough. Constructing knot tunnels using giant steps. Proc. Amer. Math. Soc. 138 (2010) 375-384. MR 2550203.
Abstract, references, and article information   
View Article: PDF

[32] Tao Li. Thin position and planar surfaces for graphs in the 3-sphere. Proc. Amer. Math. Soc. 138 (2010) 333-340. MR 2550199.
Abstract, references, and article information   
View Article: PDF

[33] Erica Flapan and Hugh Howards. Every graph has an embedding in $S^3$ containing no non-hyperbolic knot. Proc. Amer. Math. Soc. 137 (2009) 4275-4285. MR 2538588.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Sangbum Cho, Darryl McCullough and Arim Seo. Arc distance equals level number. Proc. Amer. Math. Soc. 137 (2009) 2801-2807. MR 2497495.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Abhijit Champanerkar and Ilya Kofman. Twisting quasi-alternating links. Proc. Amer. Math. Soc. 137 (2009) 2451-2458. MR 2495282.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Keiko Kawamuro. Khovanov-Rozansky homology and the braid index of a knot. Proc. Amer. Math. Soc. 137 (2009) 2459-2469. MR 2495283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Abhijit Champanerkar and Ilya Kofman. Spanning trees and Khovanov homology. Proc. Amer. Math. Soc. 137 (2009) 2157-2167. MR 2480298.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Laurence R. Taylor. Quadratic enhancements of surfaces: two vanishing results. Proc. Amer. Math. Soc. 137 (2009) 1135-1138. MR 2457455.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Elizabeth Denne and John M. Sullivan. The distortion of a knotted curve. Proc. Amer. Math. Soc. 137 (2009) 1139-1148. MR 2457456.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Thomas Fleming and Akira Yasuhara. Milnor's invariants and self $C_{k}$-equivalence. Proc. Amer. Math. Soc. 137 (2009) 761-770. MR 2448599.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Se-Goo Kim and Taehee Kim. Polynomial splittings of metabelian von Neumann rho--invariants of knots. Proc. Amer. Math. Soc. 136 (2008) 4079-4087. MR 2425750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Inga Blomer, Peter A. Linnell and Thomas Schick. Galois cohomology of completed link groups. Proc. Amer. Math. Soc. 136 (2008) 3449-3459. MR 2415028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Charles Livingston. Concordance crosscap numbers of knots and the Alexander polynomial. Proc. Amer. Math. Soc. 136 (2008) 3351-3353. MR 2407102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Tamás Kálmán. Maximal Thurston--Bennequin number of $+$adequate links. Proc. Amer. Math. Soc. 136 (2008) 2969-2977. MR 2399065.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Hans U. Boden and Cynthia L. Curtis. Splicing and the $SL_2({\mathbb C})$ Casson invariant. Proc. Amer. Math. Soc. 136 (2008) 2615-2623. MR 2390534.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Nafaa Chbili. Strong periodicity of links and the coefficients of the Conway polynomial. Proc. Amer. Math. Soc. 136 (2008) 2217-2224. MR 2383528.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Charles Livingston. Slice knots with distinct Ozsváth-Szabó and Rasmussen invariants. Proc. Amer. Math. Soc. 136 (2008) 347-349. MR 2350422.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Marc Lackenby. Some 3-manifolds and 3-orbifolds with large fundamental group. Proc. Amer. Math. Soc. 135 (2007) 3393-3402. MR 2322772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Takuji Nakamura. Notes on braidzel surfaces for links. Proc. Amer. Math. Soc. 135 (2007) 559-567. MR 2255303.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Kazuhiro Ichihara, Toshio Saito and Masakazu Teragaito. Alexander polynomials of doubly primitive knots. Proc. Amer. Math. Soc. 135 (2007) 605-615. MR 2255308.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Hiroshi Matsuda. Links in an open book decomposition and in the standard contact structure. Proc. Amer. Math. Soc. 134 (2006) 3697-3702. MR 2240685.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Kokoro Tanaka. Khovanov-Jacobsson numbers and invariants of surface-knots derived from Bar-Natan's theory. Proc. Amer. Math. Soc. 134 (2006) 3685-3689. MR 2240683.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Sangyop Lee. Boundary structure of hyperbolic $3$-manifolds admitting annular fillings at large distance. Proc. Amer. Math. Soc. 134 (2006) 2767-2770. MR 2213757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Yasutaka Nakanishi, Tetsuo Shibuya and Akira Yasuhara. Self delta-equivalence of cobordant links. Proc. Amer. Math. Soc. 134 (2006) 2465-2472. MR 2213721.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Tobias J. Hagge. Every Reidemeister move is needed for each knot type. Proc. Amer. Math. Soc. 134 (2006) 295-301. MR 2170571.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Steven Boyer and Xingru Zhang. Every nontrivial knot in $S^3$ has nontrivial A-polynomial. Proc. Amer. Math. Soc. 133 (2005) 2813-2815. MR 2146231.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Martin Scharlemann and Abigail Thompson. Surfaces, submanifolds, and aligned Fox reimbedding in non-Haken $3$-manifolds. Proc. Amer. Math. Soc. 133 (2005) 1573-1580. MR 2120271.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Ying-Qing Wu. Thin position and essential planar surfaces. Proc. Amer. Math. Soc. 132 (2004) 3417-3421. MR 2073319.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Joan Porti. Mayberry-Murasugi's formula for links in homology 3-spheres. Proc. Amer. Math. Soc. 132 (2004) 3423-3431. MR 2073320.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Jae Choon Cha and Charles Livingston. Knot signature functions are independent. Proc. Amer. Math. Soc. 132 (2004) 2809-2816. MR 2054808.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 197 found      Go to page: 1 2 3 4 5 > >>